Radha

Members
  • Content count

    676
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Radha

  • Rank
    Advanced Member
  1. Swallowing Trouble

    thanks so much for your replies, i have noticed that when i just stop forcing it and wait then i can usually swalllow ok, it just takes alot of patience i guess! too bad there isnt a pill to help this, thanks again Radha
  2. Forgive Me If I've Asked This Already

    i have been getting the internal quivering and trembling for a long time now and its getting worse and with that i feel like my whole body is spasming, like its trying so hard to fold up, the upper body is bent over with legs pulled up into chest as far as i can bend my legs and whole abdomen is so so tense and cramping, and i feel this way so hyper and tense for about an hour to 2 hours twice a day at the same times everyday, its terrible and i dont want to take things like xanax everyday, but this whole episode leaves my whole body aching and so so drained, any ideas what might help? and would adrenaline do all this? thanks for any help Radha
  3. Vision Getting Worse, Very Worried!

    i was lucky that a friend of my dad's is an eye doctor and came to look at my eyes and he thinks i have optic neuritis, do any of you have this or had this? what is scarey is that it is a sign of MS, but i dont think i have any other symptoms of MS, but i do have Lyme and i know lyme can cause the optic neuritis too, for those of you who have had this, what medicine did you take or did it go away by itself, mine seems to be getting more and more worse, and i am so worried it will never get better! i have ordered different eye drops, one abx, and one anti inflammatory, do you think these type of drops will help this problem? and how long did it take for vision to get better or normal again? what symptoms did you have? thanks so much for any help Radha
  4. Mayo Clinic

    mayo may be a great place to get a diagnosis, but did they change your treatment so that you actually felt better and saw improvement in any way? did they prescribe any medicine that your local doctor hadnt given you? Radha
  5. i had problems with swallowing for a long time, but recently i noticed it is geting worse, sometimes have to try 3 or 4 times just to swallow my saliva, and then other times, swallow no problem, could this be just the POTS? and is there any medicine or pill to help it? thanks for any help Radha
  6. Vision Getting Worse, Very Worried!

    from what i have been researching, my problems dont fit the description of glaucoma, macular degeneration or cataracts, so it doesnt look like i am in real danger, still these symptoms are bothering me alot and interfere with what i want to do like read or watch t.v., thanks so much for all your replies and concern, if there is any med or drops you can think of that might help, please let me know, thanks again Radha
  7. Vision Getting Worse, Very Worried!

    i also have chronic late stage lyme disease that i cannot treat because i cannot handle the effects of any antibiotics, my doctor comes to my home, he is a friend of my dad's but he only comes if absolutely necessary, yes i have a wheelchair but cannot sit up long enough to travel, eyes are constantly changing, sometimes better than other times so i dont think a new prescription for glasses would help, but it is very frutstrating not being able to see clearly and not knowing how to make it better, thanks again for all your replies, if you know of any eye drops or other medicine for possible glaucoma that i could try, please let me know, Radha
  8. Vision Getting Worse, Very Worried!

    thanks for all your replies, unfortunately i cannot get any eye doctor to come to my home even if pay them cash, the vision gets alittle better sometimes with ice, and rest, and sometimes after i eat something, yes i am very worried but dont know what to do since there is no way i can leave my home, could POTS be a reason for all this? i think i am too young for cataracts or glaucoma, i am only 33, thanks again for all your replies, Radha
  9. my vision is getting even worse than what it was before and i am very worried, i am bedridden and cannot leave home to see an eye doctor, my vision is geting more blurry, sometimes it feels like there is not enough light in the room, like vision is getting PP darker, and other times there are spots, could all this be because of POTS asnd EDS? i have always worn glasses but my blurry vision is not the same all the time, sometimes extra bad and other times not very bad, please, any input or advice would be appreciated, is there any eye drops or medicine i could take to improve any of these symptoms? any help would be so appreciated, thanks Radha
  10. Savella

    thanks for your replies, i dont think i am going to try it, Radha
  11. Savella

    have any of you tried savella for pain? my doctor has suggested i try this but i really dont want to take any anti depressants and it has alot of side effects like insomnia, any input would be appreciated thanks, Radha
  12. when i stopped digoxin because doctor didnt think i needed it, i have been getting very often first thing in the morning where blood pressure is very low around 82/47 and then pulse is same or higher than 82, then later it gets better, but now on my own, i started the digoxin again and bp and pulse are little different, not same anymore and bp has even gone up to 90! does anyone know why digoxin would help when i dont have arythymias and what this problem is called, when bp and pulse are same or pulse is higher? and how do i explain this to my doctor? thanks Radha
  13. Vagus Nerve To Blame?

    is thre any med or treatment to fix this vagus nerve problem? Radha
  14. Sweat When Eat?

    i eat so little and still all the symptoms come and so severe, so i only put myself thru the hours of suffering twice a day and each time its a nightmare so i am always so hungry and eat so so little! metformin seems to be helping sweating just alittle, and i dont get sweat if i eat absolutely no carbs, but so little carbs trigger it, but even with protein still get the adrenaline rush, headaches, pooling so bad....... Radha